On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I had cough, runny nose and slight fever a week back. So after 2 days I took Benadryl. One day after taking Benadryl I noticed loss of smell and most of the taste (can't notice much other than sweet......I don't notice even very spicy food now.) Since 3 days I am trying steam, salt water gargling, nasal irrigation using neti pot. But with no success. The other symptoms are mostly withdrawn (there is slight runny nose, cough but fever is gone). What should I do? How much shall I wait before taking help.
I have been taking 300mg of Invokana for less than a month but I have experienced a loss of taste. Mostly, my ability to taste sweet is gone leaving me only with salty or savory but it's also diminished. I can no longer drink any kind of diet soda as it just tastes like chemicals to me. Is this normal? Will it go away?
More questions for: Taste - impaired
I'm new..... hello! I am currently on XR tegretol 800 mg. Started beginning of May. Recently went off vraylar. Hoping that was the reason I had a metallic in my mouth. Now I think it's the tegretol. How long does it last? What can I do about it? It will go away, right?
Hello, How is everyone doing? Im new to the group cause im looking to find some answers because ive yet to find, Ive been dealing with some type of adrenal insufficiency for several years now and cant seem to get healthy know matter what i try, Ive done the vitamins, glandulars, and even was on hydrocortisone for about a year averaging 20-30mgs aday, it didnt get my adrenals back to healthy all did is give me a metallic taste in mouth that wont go away, it started after being on for 6 months, been off of the HC now for over 6 months and still very strong it comes and goes its strange it seems to come out very bad when say i take certain vitamins or eat certain foods which is strange, Anyone know why this happens why does HC cause this? And how long does it take to get rid of it cause all i know is that prior to going on HC never had this taste in my mouth, I live in the NH area does anyone know a good Dr. or natuapath who deals with this been to about 1/2 dozen over the past several years and still cant get healthy most Dr. have know idea how to treat this, I can go into more detail as whats going on with me if anyone is interested, For some reason my adrenals dont want to produce that morning rise in cortisol in the morning its been tanked out for years, ive done blood AM cortisol and saliva test always like 4 in the morning it does not want to get better know matter what i do, an go into more detail if need be. thank you for whatever help you can give me
New to the group and have been going nuts trying to figure out why I had lost my sense of taste. A few months ago my pain management doc recommended it and it helps me get to sleep. I did a Google search on it and loss of taste, and boom! How long from when I stop taking it until my sense of taste will come back. Nothing tastes good, I have a very waxy sensation and metalic taste when I eat anything. Can't afford to lose weight since I'm malnourished due to Crohn's Disease and it has made me not even want to eat or even drink. Water even tastes gross, and I love water! Thanks all!
Need help with a issue, I have been on Omeprazole for several years, I was changed over to the generic due to insurance purposes, but recently I have been taking it and have experienced this HORRIBLE metallic taste in my mouth , any suggestions and will it go away?
More reviews for: Taste - impaired
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.